Benutzer: Gast  Login
Titel:

On ambiguity-averse market equilibrium

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Vespermann, Niklas ; Hamacher, Thomas ; Kazempour, Jalal
Stichworte:
Original Paper ; Distributionally robust equilibrium problem ; Nash game ; Wasserstein ambiguity set ; Heterogeneous ambiguity aversion
Zeitschriftentitel:
Optimization Letters
Jahr:
2022
Band / Volume:
17
Heft / Issue:
6
Seitenangaben Beitrag:
1379-1412
Volltext / DOI:
doi:10.1007/s11590-022-01935-0
Verlag / Institution:
Springer Berlin Heidelberg
E-ISSN:
1862-4472 ; 1862-4480
Publikationsdatum:
19.11.2022
 BibTeX